# SDR ASOA03537

- Difficulty date: October 25, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB OUT FROM ATL-GSO, THE CREW RECEIVED A CARGO SMOKE MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW RELEASED BOTH FIRE BOTTLES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY. UPON LANDING THE FIRE DEPARTMENT INSPECTED THE AIRCRAFT WITH NO EVIDENCE OF FIRE NOTED.  MAINTENANCE REMOVED AND REPLACED THE AFT AND FORWARD CARGO SMOKE DETECTORS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
